1 doctor weighed in:

I take bisoprolol and I feel sleepy?

1 doctor weighed in
Dr. David Wyatt
Family Medicine

In brief: Beta blocker

Bisoprolol is in a class of medications called "beta blockers" they control or slow the heart rate and keep blood pressure lower - they are well known to cause tiredness and sleepiness - even some weight gain.
There are newer classes that do not have these side effects - please discuss with your md and ask about alternatives! great question!

In brief: Beta blocker

Bisoprolol is in a class of medications called "beta blockers" they control or slow the heart rate and keep blood pressure lower - they are well known to cause tiredness and sleepiness - even some weight gain.
There are newer classes that do not have these side effects - please discuss with your md and ask about alternatives! great question!
Dr. David Wyatt
Dr. David Wyatt
Thank
Read more answers from doctors